# SDR SIMA200733908

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 10,256 hours, 9,109 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0205
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR RUDDER SYSTEM 2 INOP MESSAGE.  AIRCRAFT WAS BEING REPOSITIONED TO XNA.  REMOVED AND REPLACED NR 2 RUDDER PRESSURE SWITCH  IAW AMM27-73-04.  LEAK AND OPS CHECK GOOD IAW AMM 27-23-00.  AIRCRAFT RETURNED TO SERVICE.
